Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Geometry of quantum computation with qutrits
Authors: Li, B.; Yu, Z.-H.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Scientific Reports
Volume: 3
Sequence Number of Article: 2594
Document Type: Article
ID: 688163.0
Time optimal quantum control of two-qubit systems
Authors: Li, B.; Yu, Z.-H.; Fei, S.-M.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Science in China : Physics, Mechanics and Astronomy
Volume: 56
Issue / Number: 11
Start Page: 2116
End Page: 2121
Document Type: Article
ID: 688067.0
Differential geometry of bipartite quantum states
Authors: Yu, Z.-H.; Li-Jost, X.; Li, Q.-Z.; Lv, J.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Reports on Mathematical Physics
Volume: 60
Issue / Number: 1
Start Page: 125
End Page: 133
Document Type: Article
ID: 346367.0
Representation class and geometrical invariants of quantum states under local unitary transformations
Authors: Yu, Z.-H.; Li-Jost, X.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: International Journal of Quantum Information
Volume: 5
Issue / Number: 6
Start Page: 795
End Page: 803
Document Type: Article
ID: 346370.0
Differential geometry of bipartite quantum states
Authors: Yu, Z.-H.; Li-Jost, X.; Li, Q.-Z.; Lv, J.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Reports on Mathematical Physics
Volume: 60
Issue / Number: 1
Start Page: 125
End Page: 133
Document Type: Article
ID: 401919.0
Representation class and geometrical invariants of quantum states under local unitary transformations
Authors: Yu, Z.-H.; Li-Jost, X.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: International Journal of Quantum Information
Volume: 5
Issue / Number: 6
Start Page: 795
End Page: 803
Document Type: Article
ID: 401918.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.